MathSciNet Relay Station
MathSciNet bibliographic data
MR398132 (53 #1987) 65Q05 (65L05)
Wiederholt, Lawrence F. Stability of multistep methods for delay differential equations. Math. Comput. 30 (1976), no. 134, 283–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement